MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI LUMBAR EXTENSION SIZE 9/220MM RADIUS; PROSTHESIS, RIB REPLACEMENT

OBERDORF SYNTHES PRODUKTIONS GMBH TI LUMBAR EXTENSION SIZE 9/220MM RADIUS; PROSTHESIS, RIB REPLACEMENT
Model Number 497.134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a spinal procedure performed on (b)(6) 2018; during removal and placement of implants in the [spinal] column, it was observed during the procedure that the patient had metallosis in the spine caused by the [previously implanted] vertical expandable prosthetic titanium rib (veptr) implants documented as a lumbar extension rod and a titanium rib sleeve (or extension bar).Washing and debridement of the soft tissue were performed.Arthrodesis was performed with expedium [growing spine system implants].The surgery was completed without complication.It is unknown if there were additional devices implanted to support the veptr rods.All available information has been reported.This report is for one (1) ti lumbar extension size 9/220mm radius.This is report 1 of 2 for complaint (b)(4).

Brand Name
TI LUMBAR EXTENSION SIZE 9/220MM RADIUS
Common Device Name
PROSTHESIS, RIB REPLACEMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7346102
Report Number8030965-2018-52160
Device Sequence Number554914
Product Code MDI
UDI-Device Identifier10705034787565
UDI-Public(01)10705034787565(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number497.134
Device Catalogue Number497.134
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;